# SDR ASOA2016061714941

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 31,545 hours, 22,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT LIGHT LENS MISSING.  FLT 5203, DEL 290 MINS.  REPLACED EXIT LIGHT LENS COVER IAW AMM 33-51-05.  ACFT OK FOR SERVICE.
